# SDR AALA201710319043

- Difficulty date: October 3, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 39,860 hours, 18,150 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175605600
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION ON AFT GALLEY FLOOR PANEL 261PF. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 FIG 20109 AND IRM 9701 REVISION G.
